question-icon

Suggest treatment for stabbing pain in the abdomen

default
Posted on Thu, 28 Jul 2016
Question: my husband is experiencin sharp stabbing pains in his lower abdomen since this AM. Has no let up from the pain. Also has severe diaherria initially, but now feels he has to go to bathroom but cannot. He is also leaking urine.
doctor
Answered by Dr. Mukund Savaskar (1 hour later)
Brief Answer:
Stabbing pains in lower abdomen / Under Evaluation

Detailed Answer:

Hi Dear !! Thanks for your query to HCM .
Read and reviewed your query and health concerns.
My opinion-
IN the given situation, Your husband seems to be having
stabbing pains in lower abdomen from-Acute Enteritis with BEP.
You should not have given him Magnesium citrate,as it would increase diarrhea, which initiated these pains.
The feel to go to bathroom could be from the effect of magnesium citrate or it could be from Cystitis-bladder infection accompanied with BEP(Benign enlarged prostate)

Do' Suggested-
Don't Self-medicate again.
GO to ER and or consult and check with family physician.
Rule out any urinary infection along with BEP,which could be causing urine leaking with frequency.
Do Consult Urologist if need be, in consultation with family doctor.
Other causes of diarrhea with lower abdominal pain,needs to be verified and ruled out, before giving any treatment to your husband, as he is of advanced age.
He needs immediate medical attention.
So shift him to ER as soon as possible.


Hope this would help you to plan further of this complex illness of yours.

If need be, update any health issue 24 x 7 by a direct question to ME, at following HCM link-http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=70229



Dear, if satisfied,Don't forget to close this query with YOUR pleasing feedback comments to rate this reply and service, to boost the morale of incoming Emergency patients like YOU, at HCM services.


If you want to update more details and ask more update queries ,
You are most Welcome herewith !!

Good Day!!

Wishing Good Healthy Life in time to come!!

Dr.Savaskar M.N. XXXXXXX Surgical Specialist
M.S.Genl-CVTS

Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Mukund Savaskar

General Surgeon

Practicing since :1978

Answered : 3606 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for stabbing pain in the abdomen

Brief Answer: Stabbing pains in lower abdomen / Under Evaluation Detailed Answer: Hi Dear !! Thanks for your query to HCM . Read and reviewed your query and health concerns. My opinion- IN the given situation, Your husband seems to be having stabbing pains in lower abdomen from-Acute Enteritis with BEP. You should not have given him Magnesium citrate,as it would increase diarrhea, which initiated these pains. The feel to go to bathroom could be from the effect of magnesium citrate or it could be from Cystitis-bladder infection accompanied with BEP(Benign enlarged prostate) Do' Suggested- Don't Self-medicate again. GO to ER and or consult and check with family physician. Rule out any urinary infection along with BEP,which could be causing urine leaking with frequency. Do Consult Urologist if need be, in consultation with family doctor. Other causes of diarrhea with lower abdominal pain,needs to be verified and ruled out, before giving any treatment to your husband, as he is of advanced age. He needs immediate medical attention. So shift him to ER as soon as possible. Hope this would help you to plan further of this complex illness of yours. If need be, update any health issue 24 x 7 by a direct question to ME, at following HCM link-http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=70229 Dear, if satisfied,Don't forget to close this query with YOUR pleasing feedback comments to rate this reply and service, to boost the morale of incoming Emergency patients like YOU, at HCM services. If you want to update more details and ask more update queries , You are most Welcome herewith !! Good Day!! Wishing Good Healthy Life in time to come!! Dr.Savaskar M.N. XXXXXXX Surgical Specialist M.S.Genl-CVTS